# SDR COMA9710177

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Stop Tab
- Part number: 2845191
- Condition: Bent
- Location: Propeller
- Part time: 22,425 hours
- Component: 7902015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FROM AIRCRAFT FOR HUB MAJOR INSPECTION.  UPON INITIAL RECEIVING INSPECTION THE FEATHER STOP TAB S/N 248 WAS FOUND TO BE BENT APPROXIMATELY 0.125.  PITCHLOCK SCREW WAS REMOVED FROM ASSEMBLY AND HELD FOR PROPOSED FUTURE REPAIR.
